# SDR SIMA201129902

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 20,595 hours, 15,002 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D253
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3867 THE CREW REPORTED THAT UPON SELECTING GEAR UP ON TAKEOFF THEY RECEIVED A WARNING MESSAGE GEAR DISAGREE POSTED ON EICAS.  THE CREW WORKED THE CHECKLIST AND ELECTED TO RETURN TO ORD.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SENSOR PROXIMITY ELECTRICAL UNIT IAW CRJ AMM 32-61-01.  THE OPERATIONAL CHECK WAS GOOD OF  THE  GEAR EXTENSION AND RETRACTION IAW CRJ AMM 32-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
